MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISH STRAIGHT DRILL (6-16MML)

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISH STRAIGHT DRILL (6-16MML)
Model Number SWISH¿ STRAIGHT DRILL (6-16MML)
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) distributor found during incoming inspection, a lack of laser markings.Distributor received the correct part, however they received the previous revision of this drill which is now marketed with the new groovings and laser markings.Distributor requested replacements with the newest revisions.

Brand Name
SWISH STRAIGHT DRILL (6-16MML)
Common Device Name
STRAIGHT DRILL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7485710
Report Number3001617766-2018-00088
Device Sequence Number1544476
Product Code DZI
UDI-Device Identifier10841307117391
UDI-Public10841307117391
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model NumberSWISH¿ STRAIGHT DRILL (6-16MML)
Device Catalogue NumberSPD3.2
Device Lot Number99859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1